Biblio

Export 5 results:
Author Keyword [ Title(Desc)] Type Year
Filters: Author is J. Sun  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
P
L. Nakhleh, Roshan, U., John, S. K., Sun, J., and Warnow, T., The Performance of Phylogenetic Methods on Trees of Bounded Diameter, in First International Workshop on Algorithms in Bioinformatics (WABI 01), 2001, vol. Lecture Notes in Computer Science 2149, pp. 214–226.
B. M. E. Moret, Nakhleh, L., Warnow, T., Linder, C. R., Tholse, A., Padolina, A., Sun, J., and Timme, R., Phylogenetic networks: modeling, reconstructibility, and accuracy, IEEE/ACM Transactions on Computational Biology and Bioinformatics, vol. 1, pp. 13–23, 2004.